# SDR NSVA20070119

- Difficulty date: April 30, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 24,120 hours, 28,902 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PUSHER DISARM LIGHT ILLUMINATED.  RESET PUSHER DISARM SWITCH.  OPS CHECK GOOD OK FOR SERVICE.
